Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular Hammerstein equations and maximal monotone operators


Authors: H. Brézis and F. E. Browder
Journal: Bull. Amer. Math. Soc. 82 (1976), 623-625
MSC (1970): Primary 47H05, 47G05; Secondary 47H15
DOI: https://doi.org/10.1090/S0002-9904-1976-14142-0
MathSciNet review: 0407671
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. R. Brézis, On some degenerate parabolic equations, Proc. Sympos. Pure Math., vol. 18, part 1, Amer. Math. Soc., Providence, R. I., 1970, pp. 28-38. MR 42 #8346.
  • 2. H. Brézis and F. E. Browder, Nonlinear integral equations and systems of Hammerstein type, Advances in Math. 18 (1975), 115-147. MR 394341
  • 3. H. Brézis and F. E. Browder, Linear maximal monotone operators and singular nonlinear integral equations of Hammerstein type, E. Rothe Festschrift (to appear). MR 513047
  • 4. F. E. Browder, Strongly nonlinear integral equations of Hammerstein type, Proc. Nat. Acad. Sci. U.S.A. 72 (1975), 1937-1939. MR 372559
  • 5. M. G. Kreĭn, The theory of self-adjoint extensions of semi-bounded hermitian transformations and its applications. I, II, Mat. Sb. N.S. 20 (62) (1947), 431-495; ibid, 21 (63) (1947), 365-404. (Russian) MR 9, 515.[Note] MR 24574
  • 6. R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc. 90 (1959), 193-254. MR 21 #3669. MR 104919

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H05, 47G05, 47H15

Retrieve articles in all journals with MSC (1970): 47H05, 47G05, 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14142-0

American Mathematical Society